Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Derived equivalence in $SL_2(p^2)$


Author: Joseph Chuang
Journal: Trans. Amer. Math. Soc. 353 (2001), 2897-2913
MSC (2000): Primary 20C20
DOI: https://doi.org/10.1090/S0002-9947-01-02679-4
Published electronically: March 14, 2001
MathSciNet review: 1828478
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

We present a proof that Broué's Abelian Defect Group Conjecture is true for the principal $p$-block of the group $SL_2(p^2)$. Okuyama has independently obtained the same result using a different approach.


References [Enhancements On Off] (What's this?)

  • 1. J. L. Alperin, Local representation theory, Cambridge Studies in Advanced Mathematics, vol. 11, Cambridge University Press, Cambridge, 1986. MR 87i:20002
  • 2. M. Broué, Isométries parfaites, types de blocs, catégories dérivées, Astérisque (1990), no. 181-182, 61-92. MR 91i:20006
  • 3. -, Rickard equivalences and block theory, Groups '93 Galway/St. Andrews, Vol. 1 (Galway, 1993), London Math. Soc. Lecture Note Ser., vol. 211, Cambridge Univ. Press, Cambridge, 1995, pp. 58-79. MR 96d:20011
  • 4. J. Carlson, The cohomology of irreducible modules over $SL(2,\,p\sp{n})$, Proc. London Math. Soc. (3) 47 (1983), no. 3, 480-492. MR 85a:20025
  • 5. J. Carlson and R. Rouquier, Self-equivalences of stable module categories, Math. Z. 233 (2000), 165-178. CMP 2000:07
  • 6. M. Linckelmann, Stable equivalences of Morita type for self-injective algebras and $p$-groups, Math. Z. 223 (1996), 87-100. MR 97i:20011
  • 7. T. Okuyama, Some examples of derived equivalent blocks of finite groups, preprint.
  • 8. J. Rickard, The abelian defect group conjecture, Proceedings of the International Congress of Mathematicians, Vol. II (Berlin, 1998), Doc. Math. 1998, extra vol. II, 121-128 (electronic). MR 99f:20014
  • 9. -, Bousfield localization for representation theorists, preprint.
  • 10. -, Derived categories and stable equivalence, J. Pure Appl. Algebra 61 (1989), 303-317. MR 91a:16004
  • 11. -, Morita theory for derived categories, J. London Math. Soc. (2) 39 (1989), 436-456. MR 91b:18012
  • 12. -, Derived equivalences as derived functors, J. London Math. Soc. (2) 43 (1991), 37-48. MR 92b:16043
  • 13. -, Splendid equivalences: derived categories and permutation modules, Proc. London Math. Soc. (3) 72 (1996), 331-358. MR 97b:20011

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20C20

Retrieve articles in all journals with MSC (2000): 20C20


Additional Information

Joseph Chuang
Affiliation: St. John’s College, Oxford OX1 3JP, UK
Address at time of publication: School of Mathematics, University of Bristol, University Walk, Bristol BS8 1TW, UK
Email: joseph.chuang@bristol.ac.uk

DOI: https://doi.org/10.1090/S0002-9947-01-02679-4
Received by editor(s): March 3, 1999
Received by editor(s) in revised form: January 24, 2000
Published electronically: March 14, 2001
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society